It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've so fed up of this acne, which i know is due to my high testosterone levels. The only thing which has helped me is Spironolactone, but that caused my periods to stop. So I'm considering Dianette...as I guess it's contraception as well, which is a bonus...but I'd be taking it mostly for my skin. I'm so worried about the common side-effects, such as migrane and weight gain. Has anyone had any good experiences with this??
I've also got this new cream by Dr. Sebagh..it's called 'Dr. Sebagh's Breakout Cream'. I've never gone for expensive over the counter creams, but this was a present from my parents, so I may as well give it a good go.
I think that if Dianette helps, I may consider microdermabrasion (or at least some very very good exfoliators..I use a standard 'clinique' one at the moment), although I'm not sure, because the acne may come back if I need to stop taking Dianette!
Finally, Im going to Iceland for a few days in the summer and apparently the Blue Lagoon works wonders for the skin! Does anyone know about this?!
Thanks!





All times are GMT -7. The time now is 11:11 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!